MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; HYSTEROSCOPE (AND ACCESSORIES)
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
When pressing the pedal to stop initiating the device, the device had a 3.5 second delay in stopping.

Brand Name
N/A
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 w. drake dr.
tempe AZ 85283
MDR Report Key25299701
Report Number25299701
Device Sequence Number15779666
Product Code HIH
UDI-Device Identifier37613327507110
UDI-Public(01)37613327507110(17)271123(10)16433969
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30-401LITE
Device Lot Number16433969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight79 KG
Date Report Sent to FDA05/18/2026